# SDR AALA20040577

- Difficulty date: May 10, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 AT RBL 86 (VERY OUTBOARD END) BROKEN OFF, AREA IS 1 INCH SQUARE.  SMOOTHED AND BLENDED BROKEN EDGE OF CHORD.  TWO REPAIR ANGLES MACHINED, EXTRUSION INSTALLED.  ANGLES ATTACHED WITH FLUSH HI-LOKS (UPPER FASTENER) AND PROTRUDING HI-LOKS IN LOWER HOLE LOCATIONS.  EXISTING FASTENER LOCATIONS REPLACED WITH SAME TYPE AND SIZE AS ORIGINAL.
